Acneiform Eruptions

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the reason for acne formation on back and belly?

Query: Hello doctor, I would just like to ask a solution or possible cause of the acne in my body on both the back and the belly part. It started last week when I noticed that a lot of acne is popping out my back and just three days ago a lot of it is showing on my belly part too. Just five days ago, the...  Read Full »


Dr. V Srikanth Reddy

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. From the images (attachment removed to protect patient identity), it is looking like acneiform eruptions. Is it a sudden onset? Any itching? Are you using any protein powders? Do you have regular periods?  Read Full »

How to get rid of itchy, small bumps in face?

Query: Hi doctor, I am in my teenage now. I have these small bumps all over my face and I think it is an allergic reaction. What is the fastest way to treat and get rid of this? I believe that it is from the cleanser, which I used recently. The bumps are small, but I have a lot of them on my chin, cheeks a...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your concern in the given video (attachment removed to protect patient identity). It looks like you are having irritant contact dermatitis or maybe acneiform eruptions¬†(skin condition that resemble acne vulgaris), but with your descriptions the duration is no...  Read Full »

What is the rash on my face?

Query: Hello doctor,I have a rash on my face. It has been there for a month and does not itch. It is almost the size of a quarter. Currently, I am on Adderall.  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Right now you are having acneiform eruption (attachment removed to protect patient identity) which is one of several types of acne and sometimes food and stress aggravate such lesions. My advice to you is to apply Clindamycin gel two times...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.